# SDR VTZA97566

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Part number: ATG135026
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-CHO - FLT 6608 - DURING DESCENT, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS RT LANDING GEAR SHOWS UNSAFE INDICATION WITH THREE GREEN.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT DOWNLOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
